# SDR 20001218SH033

- Difficulty date: October 4, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N9513R
- Make and model: Cessna 172R
- Aircraft serial: 17280619
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: S33302
- Part serial: T5022SC
- Condition: Inoperative
- Location: Cockpit
- Part time: 32 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO REPORTED INOPERATIVE BY PILOT.  DURING REPLACEMENT OF DG, NOTED THE CASE UNDER THE DATA PLATE WAS DENTED IN.  SUSPECT THAT THE SERIAL NUMBER WAS STAMPED ON DATA PLATE RESULTING IN DENTED CASE.  (X)
